# SDR COOSDR040053

- Difficulty date: October 27, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Engine: Ge CFM562C
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551671
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, SPOILER PN 56551671, SN 2740 UPPER SKIN DELAMINATED AT STA XRS 218. (K)
